# SDR AALA202109288622

- Difficulty date: September 18, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A300*
- Aircraft serial: 4025
- Aircraft time: 36,330 hours, 14,286 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Transfer Valve
- Part number: HTE200066
- Part serial: 42145865
- Condition: Inoperative
- Location: Zone 100 - Fuse
- Part time: 18,171 hours, 7,087 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ADDITIONAL CENTER TANK FUEL TRANSFER VALVE INOPERATIVE, 5400 POUNDS OF FUEL TRAPPED IN TANK. DECISION WAS MAKE TO DIVERT TO ORD AND CHANGE AIRCRAFT. **SUPPLEMENTAL REPORT FOR AALA202109218622: REPLACED VALVE 4QH2 PER AMM 28-28-55.** (CLOSED)
